# SDR MASA2016060512738

- Difficulty date: June 5, 2016
- Submitted: June 5, 2016
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 12,264 hours, 9,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SIDE ROW 13 EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE TROUBLESHOOTING.
